When your patient mobility hanged?
An Ideal Anti Cold Preparation
Each film coated syrup contains:
Paracetamol – l250mg, Cetrizine Dihydrochloride – 2.5mg
Phenylephrine Hcl – 5mg
(Acetaminophen)Paracetamol is a valuable central analgesic but weak peripheral anti-inflammatory agent & exhibits good & prompt antipyretic action. It does not stimulate respiration, or alter acid base balance & causes less gastric irritation & have no effect on cellular metabolism or clotting factors. It is not uricosuric.
Indications of PARACETAMOL:
Renal and hepatic impairment.
Nausea, Rashes, leukopenia is rare.
Enhances oral anticoagulant activity. Absorption increased by metoclopramide. Absorption reduced by pethidine, propanthline. Alcohol (chronic use) potentiates hepatotoxicity by paracetamol.
It is non sedating anti-histamine with a potent anti-allergic action. It posses strong affinity for histamine H1 receptors, and has no anti-cholinergic and anti-serotoninergic effects. Since it does not cross blood brain barrier it does not cause sedation or interfere with mental alertness or memory function.
Indications of CETIRIZINE DIHYDROCHLORIDE:
Allergic rhinitis, ocular symptoms like redness, lacrimation and itching. Urticaria dermographism, atopic eczema and contact dermatitis, acute allergic reactions due to drugs, foods, insect bites.
Pregnancy, lactation and children.
Mild drowsiness, headache, G.I. disturbances, dizziness.
Avoid excessive alcohol consumption.
A Powerful Antitussive.
Treat nasal congestion.
Pack (60ml Syp)